Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Ovarian pain, bleeding. Had IVF, overstimulated to drugs, large cyst on right ovary. Should I worry about the pain ?

hi i got ovarian pain. i've had ivf 2years ago and i overstimulated to the drugs (ended up having moderate OHSS) and a large cyst on my right ovary. the IVF was a success and I had twins, while I was pregnant the ovaries went down to their original size (they were enlarged after the drugs) and the cyst went down. I didnt have a scan since but at times I could feel pain in the ovaries and it got worse in the last week or so. Not sure if its related. I'm still BFeeding (twins are now 15mnths) but not much and I also got my period back in Nov last year. Should I be concerned about this pain? im thinking its probably a cyst (or cysts) many thanks
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
hi,thanks for the que.congratulations for the twin babies.since you have recovered from the ohss and the cyst has also resolved, the pain may not be ovarian .anyways get an ultrasound done to be sure .take some pain killers if pain is very excessive.thank you.
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor